# SDR ASOA2015061713115

- Difficulty date: May 18, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,615 hours, 18,086 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLIGHT DECK, BULKHEAD CORRODED AT BS 235.  COMPLIED WITH REO 670-53-11-1061 & REO 670-53-11-1062.   CLASSIFIED AS A MAJOR REPAIR.
